# SDR AALA20000556

- Difficulty date: March 20, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 106622318
- Condition: Broken
- Location: Wing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FLT 1539 - LEFT SIDE OFF WING EMERGENCY SLIDE RETAINING BAR BROKEN.  REPLACED EMERGENCY SLIDE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
